# SDR HEEA968475

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Tube Assy.
- Part number: 6876925
- Condition: Out Of Spec
- Location: Gearbox
- Part time: 4,212 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO AFT T/M LEAKS.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  TUBE FAILED DIMENSIONAL CHECK PER CEB 1307. INSTALLED NEW TUBE.
